Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 100, NWS Shreveport, LA

May 18, 2021Sabine County, San Augustine County, Texas

NWS Shreveport, LA issued this river flood warning at May 18, 2021, 9:11 AM CDT for Sabine County, San Augustine County, Texas. It took effect at May 20, 2021, 3:00 AM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
May 18, 2021, 9:11 AM CDT (14:11 UTC)
In effect from
May 20, 2021, 3:00 AM CDT
Expired
May 21, 2021, 9:18 PM CDT
In force
42 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Sabine County, TX, San Augustine County, TX

The radar

The Ft Polk radar (KPOE), 115 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ayish Bayou near San Augustine (AYIT2). The gauge peaked at 13.13 ft at May 20, 2021, 5:00 PM CDT.

actionminormoderatemajor5101505/1805/1905/2005/2105/2205/23
Action stage
11.5 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08039100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

812 
WGUS44 KSHV 181411
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
911 AM CDT Tue May 18 2021

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following bayou in Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC403-405-191545-
/O.NEW.KSHV.FL.W.0100.210520T0800Z-210524T0000Z/
/AYIT2.1.ER.210520T0800Z.210521T0000Z.210523T0600Z.NO/
911 AM CDT Tue May 18 2021

The National Weather Service in Shreveport has issued a

* Flood Warning for
  the Ayish Bayou Near San Augustine.
* From late Wednesday night to Sunday evening.
* At 8:15 AM CDT Tuesday the stage was 11.1 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou will will rise above flood stage early 
  Thursday morning and continue to rise to 12.8 feet early Friday 
  afternoon. It will then fall below flood stage Sunday morning.
* Impact...At 12.0 feet, Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

08
7 follow-up statements
866 
WGUS84 KSHV 190141
FLSSHV

Flood Statement
National Weather Service Shreveport LA
841 PM CDT Tue May 18 2021

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following bayou in Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC403-405-200145-
/O.EXT.KSHV.FL.W.0100.210520T1630Z-210524T0900Z/
/AYIT2.1.ER.210520T1630Z.210521T1800Z.210523T1500Z.NO/
841 PM CDT Tue May 18 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Ayish Bayou Near San Augustine.
* From Thursday morning to late Sunday night.
* At 8:15 PM CDT Tuesday the stage was 11.0 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou will will rise above flood stage early 
  Thursday morning and continue to rise to 12.8 feet early Friday 
  afternoon. It will then fall below flood stage Sunday morning.
* Impact...At 12.0 feet, Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

10
614 
WGUS84 KSHV 191418
FLSSHV

Flood Statement
National Weather Service Shreveport LA
918 AM CDT Wed May 19 2021

...The Flood Warning continues for the following bayous in Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

  Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San 
  Augustine and Rusk Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC403-405-201600-
/O.EXT.KSHV.FL.W.0100.210520T2100Z-210524T0300Z/
/AYIT2.1.ER.210520T2100Z.210521T1800Z.210523T0900Z.NO/
918 AM CDT Wed May 19 2021

...The Flood Warning is now in effect until late Sunday evening...

The Flood Warning continues for
  the Ayish Bayou Near San Augustine.
* From Thursday afternoon to Sunday evening.
* At 7:15 AM CDT Wednesday the stage was 10.5 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou is expected to rise above flood stage 
  Thursday afternoon to a crest of 12.6 feet early Friday afternoon. 
  It will then fall below flood stage early Sunday morning.
* Impact...At 12 feet, Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

TXC347-401-405-419-201600-
/O.CON.KSHV.FL.W.0054.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.210430T0934Z.210523T0600Z.000000T0000Z.NO/
918 AM CDT Wed May 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Attoyac Bayou Near Chireno.
* Until further notice.
* At 7:30 AM CDT Wednesday the stage was 15.4 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:30 AM CDT Wednesday was 15.6 feet.
* Forecast...The Attoyac Bayou is expected to rise to a crest of 
  18.8 feet early Sunday morning.
* Impact...At 19 feet, Expect minor lowland flooding of boat ramps 
  and pastures.  Move livestock and equipment to higher ground.


&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429
      3150 9430

$$

08
821 
WGUS84 KSHV 200136
FLSSHV

Flood Statement
National Weather Service Shreveport LA
836 PM CDT Wed May 19 2021

...The Flood Warning continues for the following bayous in Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

  Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San 
  Augustine and Rusk Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC403-405-210145-
/O.EXT.KSHV.FL.W.0100.210521T1424Z-210525T0000Z/
/AYIT2.1.ER.210521T1424Z.210522T0600Z.210524T0600Z.NO/
836 PM CDT Wed May 19 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Ayish Bayou Near San Augustine.
* From Friday morning to Monday evening.
* At 7:15 PM CDT Wednesday the stage was 10.8 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou is expected to rise above flood stage 
  Thursday afternoon to a crest of 13.1 feet early Friday afternoon. 
  It will then fall below flood stage early Sunday morning.
* Impact...At 12 feet, Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

10
432 
WGUS84 KSHV 201429
FLSSHV

Flood Statement
National Weather Service Shreveport LA
929 AM CDT Thu May 20 2021

...The Flood Warning is extended for the following bayou in Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

...The Flood Warning continues for the following bayou in Texas...

  Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San 
  Augustine and Rusk Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC403-405-211600-
/O.EXT.KSHV.FL.W.0100.210521T1330Z-210525T0000Z/
/AYIT2.1.ER.210521T1330Z.210522T0600Z.210524T0600Z.NO/
929 AM CDT Thu May 20 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Ayish Bayou Near San Augustine.
* From Friday morning to Monday evening.
* At 9:15 AM CDT Thursday the stage was 11.8 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...Ayish Bayou is expected to rise above flood stage 
  Friday morning to a crest of 12.7 feet early Saturday morning. It 
  will then fall below flood stage early Monday morning.
* Impact...At 12 feet, Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

TXC347-401-405-419-211600-
/O.CON.KSHV.FL.W.0054.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.210430T0934Z.210523T0000Z.000000T0000Z.NO/
929 AM CDT Thu May 20 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Attoyac Bayou Near Chireno.
* Until further notice.
* At 8:30 AM CDT Thursday the stage was 16.5 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Thursday was 16.5 feet.
* Forecast...Attoyac Bayou is expected to rise to a crest of 18.9 
  feet Saturday evening.
* Impact...At 19 feet, Expect minor lowland flooding of boat ramps 
  and pastures.  Move livestock and equipment to higher ground.


&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429
      3150 9430

$$

08
006 
WGUS84 KSHV 210137 RRA
FLSSHV

Flood Statement
National Weather Service Shreveport LA
837 PM CDT Thu May 20 2021

...The Flood Warning continues for the following rivers in Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC403-405-220145-
/O.CON.KSHV.FL.W.0100.210521T1330Z-210525T0000Z/
/AYIT2.1.ER.210521T1330Z.210522T0600Z.210524T0600Z.NO/
837 PM CDT Thu May 20 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Ayish Bayou Near San Augustine.
* From Friday morning to Monday evening.
* At 9:15 AM CDT Thursday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 12.7 feet early Saturday morning. 
  It will then fall below flood stage early Monday morning.
* Impact...At 12.0 feet, Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

44
582 
WGUS84 KSHV 211355
FLSSHV

Flood Statement
National Weather Service Shreveport LA
855 AM CDT Fri May 21 2021

...The Flood Warning is extended for the following bayou in Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

...The Flood Warning continues for the following bayou in Texas...

  Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San 
  Augustine and Rusk Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC403-405-221530-
/O.EXT.KSHV.FL.W.0100.000000T0000Z-210525T0600Z/
/AYIT2.1.ER.210520T1752Z.210520T2200Z.210524T1200Z.NO/
855 AM CDT Fri May 21 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Ayish Bayou Near San Augustine.
* Until late Monday night.
* At 8:15 AM CDT Friday the stage was 11.9 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...Ayish Bayou will rise above flood stage late this 
  Friday afternoon and crest near 12.2 feet Saturday morning.
* Impact...At 12 feet, minor lowland flooding.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

TXC347-401-405-419-221530-
/O.CON.KSHV.FL.W.0054.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.210430T0934Z.210523T0000Z.000000T0000Z.NO/
855 AM CDT Fri May 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Attoyac Bayou Near Chireno.
* Until further notice.
* At 8:30 AM CDT Friday the stage was 16.5 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Friday was 16.5 feet.
* Forecast...Attoyac Bayou is expected to rise to a crest of 18.1 
  feet Saturday evening.
* Impact...At 19 feet, Expect minor lowland flooding of boat ramps 
  and pastures.  Move livestock and equipment to higher ground.


&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429
      3150 9430

$$

08
684 
WGUS84 KSHV 220218
FLSSHV

Flood Statement
National Weather Service Shreveport LA
918 PM CDT Fri May 21 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Ayish Bayou Near San Augustine affecting Sabine and San Augustine 
  Counties.

TXC403-405-220330-
/O.CAN.KSHV.FL.W.0100.000000T0000Z-210522T0218Z/
/AYIT2.1.ER.210520T1752Z.210520T2200Z.210524T1200Z.NO/
918 PM CDT Fri May 21 2021

...The Flood Warning for the Ayish Bayou Near San Augustine has been 
cancelled...

The Flood Warning is cancelled for
  the Ayish Bayou Near San Augustine.
* At 8:15 PM CDT Friday the stage was 11.5 feet.
* Flood stage is 12 feet.
* Forecast...The river is expected to rise to a crest of 11.9 feet 
  tomorrow evening.


&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
      3130 9416

$$

19

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 18, 6:33 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 18, 6:33 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
633 AM CDT Tue May 18 2021

.AVIATION...

For the 18/12z TAFs...Radar imagery from this morning is showing
some drizzle across portions of the area with some additional
showers moving across portions of east Texas close to KTYR. Flight
conditions have been a soupy mess this morning, mainly bouncing
between VFR to MVFR, however, KLFK has been sitting at LIFR with
fog and limited visibility this morning, while KTXK has been
seeing IFR cigs this morning. Expecting this trend to continue
through the morning hours with flight conditions bouncing all over
the place. Eventually RA, TSRA, and VCTS will impact most
terminals by this afternoon and generally continue through the
remainder of this TAF period. Winds will generally be out of the
south to southeast around 5-10 kts with gusts up to 15 kts at
times. /33/

&&

.PREV DISCUSSION... /issued 405 AM CDT Tue May 18 2021/

SHORT TERM.../Today through Wednesday/

Once again, I could sum up the short term portion of the forecast
in just a few words....it's gonna rain! I believe it was Eeyore
who said "The nicest thing about the rain is that it always
stops...eventually". If you want to find the eventually, it won't
be in this portion of the discussion as we have quite a bit of
rain heading our way. Now then, radar imagery from this morning
is not picking up on any showers across our forecast area,
however, we have been watching a cluster of storms as it has
moved across central Texas overnight. Lingering showers and
thunderstorms from the cluster should begin entering our western
east Texas counties later this morning. Additionally, a larger
complex of strong thunderstorms is moving across the Corpus
Christi area this morning with another cluster of storms across
the Hill Country and southern Panhandle of Texas.

An upper-level low will gradually shift into New Mexico later
today. This low has been the source of the many rounds of
precipitation across our area, as well as much of Texas over the
past few days and will once again contribute to a considerable
amount of activity across Texas in the form of multiple MCS-type
thunderstorm complexes. Convection is expected to develop or move
into the area late this morning and continue through the remainder
of the day. We should see convection increase in coverage and
intensity through the day as heating will also help to induce more
showers and thunderstorms.

The main concern for today, tonight and Wednesday will be the
flooding potential from heavy rain. Forecast soundings from around
the area are showing PWATs around 1.5" to 1.75" which is around
the 90th percentile for our region. Thinking the heaviest rainfall
will come later this afternoon and into the overnight hours, with
the greatest amounts across our east Texas counties. This axis of
heavier rainfall will gradually push east as we head into the
early morning hours Wednesday. As a result of the potential for
very heavy rain and training type storms, a Flash Flood Watch will
go into effect this morning at 7:00 AM CDT and will continue at
this time through Thursday morning. The heavy rainfall will result
in flash flooding concerns along with new rises and potential
flooding on area lakes, rivers, bayous, and creeks. Additional
rainfall amounts through Friday will range from 2-5 inches with
locally higher amounts in excess of 6 inches possible.

In addition to the flooding potential, there is a Slight Risk for
strong to severe thunderstorms across portions of east Texas and
southeast Oklahoma, with a Marginal Risk further east into
southwest Arkansas and northwest Louisiana. The main threat for
any of the stronger storms will be damaging wind gusts and large
hail. While the overall tornado threat appears to be low, adequate
shear across the area and moist profiles indicate that a tornado
or two cannot be completely ruled out. /33/

LONG TERM.../Wednesday Night through Monday Night/

The closed low over Srn CO/Nrn NM this morning remains progged to
open up into an elongated trough as it digs SE into Cntrl Old MX,
with the remnants of the upper level circulation center expected to
lift N and become absorbed into the increasingly SW flow in the
Cntrl Plains ahead of another developing closed low entering the
Pacific NW. The remnant trough/eventual closed low center bisecting
the Srn Plains W of the building upper ridge center extending from
the SE CONUS N into the OH Valley/New England, is expected to linger
through Friday even as the trough becomes sheared out, with
convection remaining numerous Wednesday night especially across E
TX/SE OK/adjacent sections of SW AR, where likely pops were
retained. Still can't rule out a locally heavy rain threat Wednesday
night through Thursday given the anomalously high PW's and
persistent 30-40kt Srly LLJ within a largely unidirectional flow
atop already saturated grounds across E TX/Wrn LA/SE OK/extreme SW
AR, with convection again increasing by Thursday afternoon is
response to diurnal heating. Pending the additional rainfall totals
today through Wednesday, as well as its impacts, the existing Flash
Flood Watch may need to be extended into Thursday for much of the
region until the Ern CONUS ridge begins to slowly retrograde W
towards the Mid and Lower MS Valley. As a result, the mainly diurnal
convection will become more focused across E TX by late week, and
more scattered elsewhere across the region. Additional QPF amounts
of 2-5 inches are expected across the region through Friday, with
isolated higher amounts in excess of 6 inches possible across
portions of E TX.

Good agreement amongst the medium range progs depict the ridge
center over the MS Valley Saturday, with convection becoming more
isolated across much of the region, where the higher NBM pops were
lowered to slight chance over all but the SW sections of E TX. Max
temps will also begin to respond late this week through early next
week as well under the influence/increasing subsidence near the
ridge center, with readings returning back above normal into the
upper 80s/near 90 especially over the Ern half of the area during
the weekend. By Saturday night through at least Tuesday, a dry
forecast is expected areawide as the ridge becomes centered atop the
region, which will give some needed time to dry out in wake of the
excessive rainfall observed over the last couple of weeks. Drier air
will also begin to mix WNW into the region ahead of the building
ridge as well late this week through the end of the extended period,
resulting in a slight reduction of dewpoints and near normal min
temps in the mid (and possibly lower) 60s across the area.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  69  79  67 /  90  50  90  50
MLU  81  68  81  65 /  90  30  80  30
DEQ  79  65  76  66 / 100  80  90  70
TXK  80  68  76  66 /  90  70  90  60
ELD  81  65  78  64 /  80  50  90  40
TYR  81  67  76  67 /  90  80  90  70
GGG  81  67  75  67 /  90  70 100  70
LFK  82  68  78  68 /  90  60  90  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ050-051-
     059>061-070>072.

LA...Flash Flood Watch through Thursday morning for LAZ001>005-
     010>013-017>020.

OK...Flash Flood Watch through Thursday morning for OKZ077.

TX...Flash Flood Watch through Thursday morning for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

33/15/33
Hazardous weather outlook, May 18, 6:32 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
632 AM CDT Tue May 18 2021

ARZ050-051-059>061-070>072-LAZ001>005-010>013-017>020-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Sabine-Natchitoches-Winn-Grant-
McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
632 AM CDT Tue May 18 2021

This Hazardous Weather Outlook is for portions of southwest
Arkansas, north central Louisiana, northwest Louisiana, southeast
Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will increase later today across the
region, ahead of an upper level disturbance that will eject
northeast into the region. Pockets of locally heavy rainfall and
gusty winds will be possible in the stronger storms, with a more
organized potential for strong to severe thunderstorms and locally
heavy rainfall developing late this afternoon through tonight
across East Texas, Southeast Oklahoma, and portions of Southwest
Arkansas. Damaging winds and large hail will be the primary
threats late this afternoon through the evening, before
transitioning over to heavy rainfall and flash flooding especially
for the evening and overnight hours. A Flash Flood Watch is in
effect through Thursday morning for all of East Texas, McCurtain
County Oklahoma, much of Southwest Arkansas and North Louisiana.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms will continue areawide Wednesday and
Thursday, with the threat for locally heavy rainfall and flash
flooding persisting. Additional rainfall amounts of two to five
inches are expected, with isolated higher amounts in excess of
six inches possible especially over East Texas. Isolated strong
thunderstorms will be possible through Friday as well, with
locally gusty winds the primary threat. The showers and
thunderstorms should be more scattered Friday, before diminishing
Saturday as an upper level ridge of high pressure builds west into
the region.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon and
tonight for the potential for severe thunderstorms and flash
flooding.

ARZ073-LAZ006-014-021-022-191100-
Union-Ouachita-Caldwell-La Salle-
632 AM CDT Tue May 18 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas and north central Louisiana.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will increase later today across
Southcentral Arkansas and the eastern sections of Northcentral
Louisiana, ahead of an upper level disturbance that will eject
northeast into the region. Pockets of locally heavy rainfall and
gusty winds will be possible in the stronger storms before they
diminish during the evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms will increase Wednesday and Thursday,
with the threat for locally heavy rainfall possible. Additional
rainfall amounts of one to two inches are expected across
Southcentral Arkansas and the eastern sections of Northcentral
Louisiana. Isolated strong thunderstorms will be possible
Wednesday through Friday as well, with locally gusty winds the
primary threat. The showers and thunderstorms should be more
scattered Friday, before drier conditions return Saturday as an
upper level ridge of high pressure builds west into the region.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed this afternoon and
evening for any isolated strong to severe thunderstorms.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:55 AM CDTRiver Flood WarningSHVGregg, Rusk21 days
May 18, 8:55 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk21 days
May 18, 9:01 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
May 18, 9:04 AM CDTRiver Flood WarningSHVNacogdoches, Rusk5 days
May 18, 9:04 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith21 days
May 18, 11:15 AM CDTRiver Flood WarningSHVUpshur, Wood21 days
May 18, 2:12 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus, Wood48 min
May 18, 2:59 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus46 min
May 18, 3:33 PM CDTSevere Thunderstorm WarningSHVBowie, Red River57 min
May 18, 3:51 PM CDTSpecial Weather StatementSHVBowie, Camp, Morris, Titus, Upshur54 min
May 18, 4:46 PM CDTSpecial Weather StatementSHVBowie, Cass, Morris59 min
May 18, 5:07 PM CDTTornado WarningSHVBowie, Cass35 min
May 18, 5:44 PM CDTSpecial Weather StatementSHVCass46 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.